# SDR IPXA2022031380058

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 23,710 hours, 14,729 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: A57960000006
- Part serial: FH1264
- Condition: None
- Location: Upper Surface Ib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALEFT WING FLAP UPPER SKIN GOUGE/ PUNCTURE DAMAGEREPAIRED DAMAGE IAW E.O # A300-5750-83011-B
